# SDR VNAA202007139991

- Difficulty date: July 13, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15361
- Aircraft time: 12,469 hours, 11,320 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186003
- Condition: Cracked
- Location: Verticals Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STAB AFT DRAG ANGLE APPEARS CRACKED. REMOVED, LOCATED AND DRILLED AND INSTALLED NEW SERVICEABLE L/H V-STAB AFT DRAG ANGLE IAW CRJ900 SRM 51-42-13-001-001-A01
